# SDR P5CA9600244

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

EXPERIENCED FLAP FAILURE/ASYMMETRY LOCKOUT ON CLIMBOUT.  RETRACTED T/E FLAPS USING ALTERNATE SYSTEM, DIVERTED TO BIRMINGHAM DUE TO ATLANTA WEATHER.  TROUBLESHOT SYSTEM, FOUND LOCKOUT PROBLEMS STOPPED WHEN MODE 'S' RELAY CB PULLED.  REPAIRED SHORTED WIRE FOUND NEAR P54 PANEL, RELAY 4R914, OPS CHECK NORMAL PER MM 27-58-00.
